| Model Number |
Z305H |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown surgery on an unknown date and suture was used.During the procedure, when opening the package, it was found that there was a thick suture in the package, so the product was not used.There were no adverse consequences to the patient.No additional information was provided.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Component code: g07002 device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Related medwatch reports: 2210968-2023-03116.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/24/2023.H6 component code: g07002 - pending evaluation of returned device.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.A device has been received for product code: z305h, lot: shmhks, however it has not yet been evaluated.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.A device has been received for product code: z305h, lot: shmdju, however clarification is requested whether the product belongs to this complaint.Our failure analysis lab received the additional product with reference to this complaint, the following product was received: product code: z305h, lot: shmdju.This complaint is for product code: z305h, lot: shmhks.1.Could you please clarify if the additional device belong to this complaint? 1a.If yes, did a device malfunction occur during the same procedure? 2.If not, could you please clarify if the additional received product belongs to a different complaint? if so, can you please provide the complaint number.3.If the device was not reported before, please provide more details of device malfunction.4.If the product doesn¿t belong to any complaint, please let us know so we can discard it or advise if the product is required to be returned.5.If you have the correct complaint product in your possession, please forward the product to ethicon as soon as possible.If you have already sent the product to ethicon, please reply to (b)(6) with the ups, dhl or fedex tracker number.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: 2210968-2023-03116.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 6/19/2023.Additional information was requested, the following was obtained: 1.Could you please clarify if the additional device belong to this complaint? =>yes.Lot shmdju was opened by the customer to compare sutures between shmhks and shmdju.So both packs were returned belong to this complaint.1a.If yes, did a device malfunction occur during the same procedure? =>no 2.If not, could you please clarify if the additional received product belongs to a different complaint?=>no if so, can you please provide the complaint number.=>na 3.If the device was not reported before, please provide more details of device malfunction.=>na 4.If the product doesn¿t belong to any complaint, please let us know so we can discard it or advise if the product is required to be returned.=>please discard.5.If you have the correct complaint product in your possession, please forward the product to ethicon as soon as possible.If you have already sent the product to ethicon, please reply to ethwcqcom@its.Jnj.Com with the ups, dhl or fedex tracker number.=>7719 1989 6106 i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted in ecm note.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: 2210968-2023-03116 and 2210968-2023-03117.